DEPUY MITEK LLC US LUPINE BR DS W/ORTHCRD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
210712 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the anchor was broken at distal end, deformed and still attached from the inserter.Not all the broken fragments were returned for evaluation.On the other hand, the device had foreign matter, presumably biological matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the broken and deformed anchor is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause is linked to an off-axis insertion and levering during insertion.As per the instructions for use, 1) do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.2) excessive tension may overload the anchor or suture.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A review of the device history record was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that during shoulder brachioplasty/labral fixation surgery, the gryphon p br ds anchor w/oc anchor device was broken off, removed all the broken parts.It was reported that the user changed to another three (4.75 healix advance kntlss br, lupine br ds w/orthcrd qty.2) to continue the surgery, however the same problem happened.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.Report 2 of 4 for (b)(4).